# SDR REXA2021012200027

- Difficulty date: January 2, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF AVIONICS DOOR CUTOUT AT FS 364 BOTH CENTER INTERCOSTALS AT STGR 27 AND RT INTERCOSTAL AT STGR 26R ARE CORRODED.  REMOVED & REPLACED 2 INTERCOSTALS STGR 27 & REPAIRED 1 AT STR 26R, IAW SRM 51-42-21-001-001-A01, 51-12-00-001-001-A01, 51-42-06-001-001-A01.
